# SDR R61A201710080742

- Difficulty date: October 8, 2017
- Submitted: October 8, 2017
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000044
- Aircraft time: 30,387 hours, 19,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17014608415
- Condition: Corroded
- Location: Frames 43-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK GOUGED AND CORRODED, FRAMES 43 - 59.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-01, 51-43-01, 51-43-02, & 51-41-01.
